Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Still itching, 9 days off Paxil

Posted by LD on November 10, 1999, at 7:53:10

In reply to Re: Still itching, 9 days off Paxil , posted by dove on November 9, 1999, at 8:29:53

I was allergic to Paxil, severe itching and hives. Once I discontinued the Paxil, it took almost 2 weeks for the itching to stop. I still had the hives and I figured they just needed time to heal. I hope you stop itching soon, I know how horrible it is.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LD thread:14854